# SDR SWAA2022020767460

- Difficulty date: January 23, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 27,763 hours, 16,474 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SEAT TRACK HAS WEAR MARKS AT LUGS HAVE DAMAGE AT STA 520. / REPAIRED # 1 SEAT TRACK BS 520 PER SRM 53-00-52-2R-4
